# SDR 3EJA80302/22/23

- Difficulty date: February 22, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5272
- Aircraft time: 6,640 hours, 4,673 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: 66426444
- Condition: Broken
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI TO DE-ICE RAMP MADE 180 LEFT TURN FELT A POP AND LOST ABILITY TO TURN USING RUDDER PEDALS. R&R STEERING CONTROL CABLE IAW AMM 32-50-00
